# SDR 2007UALA00751

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 32,001 hours, 4,153 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 2J & AT DOOR 5L GALLEY CROSS-AISLE.  SUPPLEMENTAL DATA UPDATE FOUND LOOSE CONNECTION, RESECURED.  EEL CHECKS OK
